February 23rd According to Japan’s NHK TV station on the 23rd, a Japanese medical practitioner suffered from decomity, fever and other side effects after being vaccinated against the novel coronavirus.
This is the third case of adverse reactions after vaccination since Japan started the coronavirus vaccine.
According to Japan’s Ministry of Health, Labour and Welfare, the medical staff member couldn’t lift his hands and feet after vaccination and began to have a fever.
The Ministry of Health, Labour and Welfare received the relevant report on the 22nd. The age, sex and detailed symptoms of this person have not been disclosed.
The medical institutions previously required by the Ministry of Health, Labour and Welfare to carry out vaccination should report them as soon as they find serious symptoms of suspected side effects after vaccination.
As of 5 p.m. local time on the 22nd, a total of 11,934 medical personnel in Japan have been vaccinated against the novel coronavirus, and a total of 3 people have had side effects.
Japan launched a coronavirus vaccination program on the 17th, and on the same day, it began to vaccinate medical staff against the novel coronavirus vaccine developed by Pfizer in cooperation with German Biotech Company.
It is expected that the first batch of 40,000 medical staff will be vaccinated.
The government hopes to vaccinate about 3.7 million other medical staff in March, and then vaccinated the elderly and those with basic diseases in turn.
In Japan, in principle, people over the age of 16 can get free and voluntary vaccination against the novel coronavirus.